Higher order averaging theory for finding periodic solutions via Brouwer degree
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)

Fecha: 2014
Resumen: In this paper we deal with nonlinear differential systems of the form x′(t) = Xki=0εiFi(t, x) + εk+1R(t, x, ε), where Fi : R × D → Rn for i = 0, 1, · · · , k, and R : R × D × (−ε0, ε0) → Rn are continuous functions, T–periodic in the first variable, being D an open subset of Rn, and ε a small parameter. For such differential systems, which do not need to be of class C1, under convenient assumptions we extend the averaging theory for computing their periodic solutions to k–th order in ε. Some applications are also performed.
Nota: Número d'acord de subvenció MICINN/MTM 2008–03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Agraïments: The second author is partially suported by the grant FAPESP 2011/03896-0. The third author is partially supported by a FAPESP–BRAZIL grant 2007/06896–5. The first and third authors are also supported by the joint project CAPES-MECD grant PHB-2009-0025-PC.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Averaging theory ; Brower degree ; Periodic solutions
Publicado en: Nonlinearity, Vol. 27 (2014) , p. 563-583, ISSN 1361-6544

15 p, 424.0 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-05-06, última modificación el 2019-09-23

   Favorit i Compartir